Browse Title Index


 
Issue Title
 
Volume 23, Number 4, December 2018 FIXED POINT THEOREMS FOR MULTIVALUED NONLINEAR CONTRACTION MAPPING IN G-METRIC SPACE Abstract   PDF
M. Pitchaimani, Pavana Devassykutty, Pavana Devassykutty, W. H. Lim, W. H. Lim
 
Voleme 18, Number 3, September 2013 FIXED POINT THEOREMS FOR SIX MAPS IN G-METRIC SPACES Abstract   PDF
Shaban Sedghi, Nabi Shobkolaei
 
Volume 26, Number 1, March 2021 FIXED POINT THEOREMS FOR THE MODIFIED SIMULATION FUNCTION AND APPLICATIONS TO FRACTIONAL ECONOMICS SYSTEMS Abstract   PDF
Hemant Kumar Nashine, Rabha W. Ibrahim, Yeol Je Cho, Jong Kyu Kim
 
Volume 11, Number 2, June 2006 FIXED POINT THEOREMS FOR TWO CLASSES OF MIXED MONOTONE OPERATORS AND APPLICATION Abstract   PDF
Tong Liu, Ke Li
 
Volume 29, Number 2, June 2024 FIXED POINT THEOREMS IN b-MENGER INNER PRODUCT SPACES Abstract   PDF
Rachid Oubrahim
 
Volume 28, Number 4, December 2023 FIXED POINT THEOREMS IN b-METRIC AND EXTENDED b-METRIC SPACES Abstract   PDF
P. Swapna, T. Phaneendra, M. N. Rajashekhar
 
Volume 25, Number 3, September 2020 FIXED POINT THEOREMS IN COMPLEX VALUED BANACH SPACES WITH APPLICATIONS TO A NONLINEAR INTEGRAL EQUATION Abstract   PDF
Godwin Amechi Okeke, Jong Kyu Kim
 
Volume 26, Number 1, March 2021 FIXED POINT THEOREMS IN COMPLEX VALUED CONVEX METRIC SPACES Abstract   PDF
G. A. Okeke, S. H. Khan, J. K. Kim
 
Volume 26, Number 3, September 2021 FIXED POINT THEOREMS IN ORDERED b-METRIC SPACES WITH ALTERNATING DISTANCE FUNCTIONS Abstract   PDF
Radia Bouhafs, Abdalla Ahmed Tallafha, Wasfi Shatanawi
 
Volume 28, Number 2, June 2023 FIXED POINT THEOREMS IN QUASI-METRIC SPACES Abstract   PDF
Abdelkarim Kari, Mohamed Rossafi, Jung Rye Lee
 
Volume 19, Number 2, June 2014 FIXED POINT THEOREMS OF CIRIC QUASI CONTRACTIVE OPERATOR AND SP-ITERATION SCHEMES IN CAT(0) SPACES Abstract   PDF
G. S. Saluja
 
Volume 29, Number 2, June 2024 FIXED POINT THEOREMS OF EXTENSION AND MODIFIED EXTENSION α-F-CONTRACTION ON COMPLETE METRIC SPACE Abstract   PDF
Saeed A. A. Al-Salehi, V. C Borkar
 
Volume 22, Number 1, March 2017 FIXED POINT THEOREMS UNDER RATIONAL CONTRACTION IN COMPLEX VALUED METRIC SPACES Abstract   PDF
G. S. Saluja
 
Volume 13, Number 4, December 2008 FIXED POINT THEORY IN FRECHET SPACES FOR INWARD AND WEAKLY INWARD VOLTERRA TYPE OPERATORS Abstract   PDF
Donal O'Regan, Nikolaos S. Papageorgiou
 
Volume 8, Number 4, December 2003 FIXED POINT THEORY OF MONCH TYPE FOR GENERAL CLASSES OF ADMISSIBLE MAPS Abstract   PDF
Ravi P. Agarwal, Donal O'Regan
 
Volume 15, Number 2, June 2010 FIXED POINTS AND HYERS-ULAM-RASSIAS STABILITY OF THE QUADRATIC AND JENSEN FUNCTIONAL EQUATIONS Abstract   PDF
Manar Youssef, Elqorachi Elhoucien, Bouikhalene Belaid
 
Volume 29, Number 3, September 2024 FIXED POINTS FOR S-CONTRACTIONS OF TYPE E ON S-METRIC SPACES Abstract   PDF
Thangjam Bimol, N. Priyobarta, Yumnam Rohen, Kumam Anthony Singh
 
Volume 7, Number 2, June 2002 FIXED POINTS, MORPHISMS, COUNTABLY CONDENSING PAIRS AND INDEX THEORY Abstract   PDF
Ravi P. Agarwal, Donal O'Regan
 
Volume 23, Number 2, June 2018 FIXED POINTS OF CHATTERJEA TYPE MULTI-VALUED F-CONTRACTIONS ON CLOSED BALL Abstract   PDF
Muhammad Nazam, Muhammad Arshad, Aftab Hussain, H. G. Hyun
 
Volume 25, Number 3, September 2020 FIXED POINTS OF HYBRID GENERALIZED WEAKLY CONTRACTIVE MAPPINGS IN METRIC SPACES Abstract   PDF
Zhiqun Xue
 
Volume 28, Number 2, June 2023 FIXED POINTS OF α_s-β_s-ψ-CONTRACTIVE MAPPINGS IN S-METRIC SPACES Abstract   PDF
Deep Chand, Yumnam Rohen
 
Volume 28, Number 3, September 2023 FIXED POINTS OF MULTI-VALUED OSILIKE-BERINDE NONEXPANSIVE MAPPINGS IN HYPERBOLIC SPACES Abstract   PDF
Kiran Dewangan, Niyati Gurudwan, Laxmi Rathour
 
Volume 17, Number 1, March 2012 FORCED OSCILLATIONS OF SECOND ORDER NONLINEAR FDE WITH IMPULSES Abstract   PDF
Chaolong Zhang, Fengjian Yang, Jianfu Yang
 
Volume 23, Number 1, March 2018 FOURIER TRANSFORMATION OF REGULAR FUNCTIONS WITH VALUES IN GENERALIZED QUATERNIONS Abstract   PDF
Ji Eun Kim
 
Volume 29, Number 3, September 2024 FRACTIONAL ORDER OF DIFFERENTIAL INCLUSION GOVERNED BY AN INVERSE STRONGLY AND MAXIMAL MONOTONE OPERATOR Abstract   PDF
Aicha Ouali, Abdallah Beddani, Yamina Miloudi
 
501 - 525 of 1345 Items << < 16 17 18 19 20 21 22 23 24 25 > >> 


ISSN: 1229-1595 (Print), 2466-0973 (Online)

(51767) 7 Kyungnamdaehak-ro, Masanhappo-gu, Changwon-si, Gyeongsangnam-do, Republic of Korea